MAUDE Adverse Event Report: APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-C01-213-L
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was returned to boston scientific that two suturing cinch was used in a fistula closure procedure on (b)(6) 2025.During the procedure, the physician first used argon to create a lesion similar to an ulcer and then used the x-tack device to close the lesion.The x-tack worked fine, but when the physician used the suturing cinch to cut the suture, the cinch did not knot the suture, and the suture came loose from the x-tack.Additional information received june 23, 2025 confirmed the cinch did not perform the mechanism it normally does to prevent the suture from becoming loose.This occurred with two suturing cinches.This record represents the first of two suturing cinches.The procedure was completed with another suturing cinch.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a150101 captures the reportable event of failure to deploy.

Brand Name
SUTURE CINCH - LONG
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22543698
Report Number3005099803-2025-03407
Device Sequence Number20586504
Product Code OCW
UDI-Device Identifier20811955020753
UDI-Public(01)20811955020753(11)240103(17)270103(10)AF05845
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-C01-213-L
Device Catalogue NumberCNH-C01-213-L
Device Lot NumberAF05845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/18/2025
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown